# SDR AALA201712279007

- Difficulty date: December 25, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 66,839 hours, 8,366 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 954
- Condition: Overheated
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEVEN HOURS INTO FLIGHT, FLIGHT ATTENDANT REPORTED AN ELECTRICAL ODOR AROUND SEAT 15.  PERFORMED FAN CHECKLIST, TURNED OFF BOTH RECIRCULATION FANS AND THE ODOR DISAPPEARED. RECIRCULATION FAN OVERHEATED. THERE WAS NO EICAS MESSAGE ABOUT THE RECIRCULATION FAN.  REPLACED AFT UPPER RECIRCULATION FAN IAW AMM 21-25-01-000-801. CHECKED SYSTEMS AND OPS CHECKED OK.
